# SDR TWAA0106223

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE FWD ENTRY DOOR, CORROSION WAS FOUND ON MEMBRANE AFT SIDE OF STA 160, LONGERON 18L.  UT INSP INDICATES 40 PER CENT MATERIAL LOSS.  REPAIRED PER ARA 17574.
